# SDR REXA97230

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 685
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AH55020
- Condition: Locked Up
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LINING UP ON ACTIVE RUNWAY FOR DEPARTURE AT MSP LEFT BRAKE LOCKED UP.  REPLACED BRAKE ASSY.  (M)
